# SDR USAA010557

- Difficulty date: May 18, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Bs 712
- Part time: 51,502 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED 1 INCH, BS 712, LBL 24.  INSTALLED REPAIR DOUBLER, REPLACEMENT WEB AND 4 VERTICAL STIFFENERS PER EA 69504.  (M)
